# SDR SWAA2022033160976

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB RIB 4 STA 120.30 STIFFENER 3 APPEARS TO BE CRACKED AT LWR AREA. 8-46 / PERFORMED HFEC AT LEFT HORIZONTAL STAB RIB #4 STA 120.30 STIFFENER 3; FOUND CRACKED. CUT OUT DAMAGED AREA; PERFORMED HFEC AT CUT OUT (STIFFENER 3) NO CRACK NOTED. LOCATED AND DRILLED REPAIR PARTS (KIT PD:7551022). INSTALLED REPAIR PARTS AT LEFT HORIZONTAL STAB RIB #4 STA 120.30 STIFFENER 3 PER REF B737-700 SRM 55-10-09-2R-5; NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; B737-700 SRM 51-20-01-0G-0
